Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking chemo. Has blister. T-shirt stuck on back. Legs, arm swollen. Solution?

yes, myhusband take chemo and had a rash , try all kind of med s . cream etc now he has blister and some are breaking and his tshirt is stuck on his back and has raw skin so its hard to pulll off plus the shower water hurt and I can t get him into the tub becasue his legs, arm are swollen too.... and the knees have rash too he said every thing hurt... he had chemo Monday B12 short and Tuesday we went to the Hospital for 2 pts of blood.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, If the removing shirt has become too painful I don't see any other option than to go to hospital and take expert help. Do monitor for fever as if he develops temperature after chemotherapy that needs urgent medical attention as well. Take care
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor